MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. RAPID AV SPRAY CATHETER; RAPID AV CATHETER KIT

UNITED STATES ENDOSCOPY GROUP, INC. RAPID AV SPRAY CATHETER; RAPID AV CATHETER KIT
Model Number 2000516
Medical Device Problem Codes Infusion or Flow Problem (2964); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rapid av spray catheters are being returned for evaluation following the reported event.The instructions for use (1500503) provides the following information to the user: "do not use the product if the device does not function properly or there is evidence of damage (e.G.Kinks, bends or damaged packaging).Save the device and packaging and contact your local steris endoscopy product specialist." the device history record (dhr) for the subject lot was reviewed and confirmed the devices was manufactured to specifications; no abnormalities were noted.A complaint review was conducted and confirmed this to be an isolated event.Our investigation and evaluation of the catheters are in process; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that three of their rapid av spray catheters would not spray properly resulting to a procedure delay.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
Two of the reported devices were returned to steris for investigation and evaluated by engineering.The evaluation found that there were slight kinks found on both devices, but the devices operated as expected.There were no issues observed with the spray for either device.A root cause of the reported event could not be determined as the issue could not be duplicated.No additional issues have been reported.

Brand Name
RAPID AV SPRAY CATHETER
Common Device Name
RAPID AV CATHETER KIT
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19731411
Report Number1528319-2024-00057
Device Sequence Number8327562
Product Code GEH
UDI-Device Identifier00724995199326
UDI-Public00724995199326
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2000516
Device Catalogue Number2000516
Device Lot Number4511
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown